See Alike in...

Alike App

Browser

Arkady

400d

Feeling like my POTS is getting worse with age and medication no longer seems to help like it used to. Wondering if hormones (or reduction of) are now playing a role in my worsening POTS symptoms.

    • Alfubet

      399d

      What affects POTS more than anything is your blood sugar levels. Try to make sure you’re eating something with high protein and fiber every 3 hours. Once I made that change my POTS was manageable again.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

It is possible that hormonal changes could be affecting your POTS symptoms, but it's important to consult with your doctor to discuss your specific situation and explore potential causes for the worsening of your symptoms. They may recommend adjustments to your medication or suggest other management strategies.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion